MAUDE Adverse Event Report: US ENDOSCOPY ROTH NET PLATINUM

US ENDOSCOPY ROTH NET PLATINUM
Model Number 00715160
Medical Device Problem Codes Mechanical Problem (1384); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure, the net from their roth net platinum got caught on a clip that had been placed at the base of the polyp in the colon.User facility personnel cut the net at the handle outside of the patient to remove the colonoscope from the patient.The polyps were successfully removed and retrieved.It was confirmed during a follow-up appointment that the net was not present in the patient.No report of injury.
 
Additional Manufacturer Narrative
Steris requested the roth net platinum subject of the reported event be returned for evaluation; however, the device was not available.Without the return or evaluation of the subject device, a cause of the event cannot be determined.The device history record was reviewed and confirmed the subject lot was manufactured to specifications; no abnormalities were noted.A complaint review confirmed this to be an isolated event for the subject lot.Steris offered in-service training on the proper use and operation for the roth net platinum; however, the user facility declined.No additional issues have been reported.

Brand Name
ROTH NET PLATINUM
Common Device Name
ROTH NET PLATINUM
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4403586251
MDR Report Key22478781
Report Number1528319-2025-00074
Device Sequence Number8016366
Product Code FDI
UDI-Device Identifier00724995182939
UDI-Public(01)00724995182939(11)231219(17)261219(10)8013773
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00715160
Device Catalogue Number00715160
Device Lot Number(10)8013773
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown